Search the Community
Showing results for tags 'Omegas with DHA'.
Found 1 result
Hello, I found this site while checking reviews about supplements sold by another site. Thank the Universe I was compelled to do so, saved myself a lot of $$. Read around a bit and knew that I had come home. In 1992 I was diagnosed with Fibromyalgia and part of that was insomnia. I was started on 25mg of Amitriptyline and am still on that same dose today. However, life happened and the pain and everything made me depressed. Over the years I went from one anti depressant to another, and the Wellbutrin was the last. I stopped taking it cold turkey, never thought twice about it and had no side effects (that I recognized!) I am not sure how it is I was so oblivious, as I am usually a very inquisitive person and am constantly researching and reading about anything. Maybe a light bulb went on because of what's been happening slowly over the past 6 months. All changes from one to the next went OK, stopped and started one after another. Until I was only on the Amitriptyline again. Then I had sleep issues again, and a doctor suggested Klonopin. He did not think I should have Xanax. In fact, he dropped it and I did go through a few weeks of tense emotions. The Klonopin was offered long after. This doctor allowed me to be on Hydrocodone, 2 ea of 10/325. Then my insurance changed and the next doctor fussed a bit, then OK'd it, but after a year she dropped me, because she thought I was doctor shopping. (I had a root canal and an extraction, each cost me many $$, and certainly not worth getting 16 5/325 Vicodin for) I had to look for another doctor, and this one refused to give me the pain medication. What she did is had me withdraw unsupervised and way too fast. This all gives me great hope that I will make it through my current journey. My wings have been clipped, and I am not liking this at all. This last doctor who took my pain meds away wanted to start me on Lyrica, I refused, knowing is causes weight gain, a fact that is actually well known. Unfortunately I allowed her to talk me into taking Cymbalta, which can also cause weight gain, especially once partnered with the Amitriptyline and Klonopin. Wings were growing back, but the added weight in the past 6 months has made it almost impossible to move, let alone fly.... Around Christmas I had Pneumonia, but it would not go away, so I asked for a chest x-ray, on the 1 year anniversary of quitting smoking. Findings were an enlarged heart and a partially collapsed lung. And the letter read that we'd discuss in 3 months at the next appointment........ Long story short, I called to talk to her, to learn she was gone for a month. I was so angry - so I asked to see a different doctor, one I had seen before, and he has great bedside manners! Ultrasound revealed heart is OK, not sure about the lungs, but the coughing and wheezing is pretty much gone now. I quit seeing that woman and switched - and on my 1st official appointment, I took my meds with with me and one by one I asked questions, and he told me the truth, and we made a plan. maybe his plan is possible, we shall see. Based on past experience, I apparently can handle withdrawals. But I do not want to travel this journey alone, so I am glad I found all of you. We also agreed on dropping the Amitriptyline and he told me about Klonopin causing Dementia and Alzheimer's, and he encouraged me to let that go, too. I told him that I was no longer taking Buspar, it was not working, I kept forgetting to take it (for anxiety) and it did nothing for/to me. I only took it for a week or so) I started tapering on Monday 21st of March. The night from the 24th to the 25th I had a bad dream, woke up with heart palpitations, checked it and was at 135 heart rate. oops. very odd feelings. I recalled reading about settling these effect by taking a Benzo - so I did. It helped. I have re-set my game plan to get off Cymbalta and Amitriptyline first. The Klonopin next. For sleep I was given Trazadone. But I am looking for natural ways to get me sleepy and sleeping again. Now, all my reading the past few days has shown that many experience a great range of symptoms, either while still on the drugs or as they are withdrawing. I felt it might be safe to stick with folks who understand and I can learn so much from you. My goal is to bring the Phoenix back to life - to find that part that I lost again, all the while losing a few pounds - especially what I gained the past 6 months, rendering me useless (in my opinion) and I will not live like this any longer. It's dangerous too, as I fall and have hurt myself, not good. I am committed to success using as many natural tools as I can. Am on supplements now and notice how much better I feel already. Thanks for reading this. http://survivingantidepressants.org/index.php?/topic/11690-ingridphoenix-i-want-to-fly-again/